# SDR AC2A072834

- Difficulty date: March 6, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: 782
- Aircraft time: 12,162 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 86220660
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 8,130 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED N2 OVERSPEED UNCONTROLLABLE WITH RPM TRIM MOTOR.  NR 1 ENGINE RETURNED TO FLIGHT IDLE.  FUEL JETTISONED, AND PILOT PERFORMED RUN-ON LANDING. REMOVED GOVERNOR AND FOUND DRIVE SPLINE DISENGAGED FROM GOVERNOR SHAFT. GOVERNOR REPLACEMENT FIXED PROBLEM.
